MAUDE Adverse Event Report: ARROW INTERNATIONAL INC. ARROW AGBA PICC/DELTA FG: 2-L 5.5 FR X 50 CM; INTRODUCER, CATHETER

ARROW INTERNATIONAL INC. ARROW AGBA PICC/DELTA FG: 2-L 5.5 FR X 50 CM; INTRODUCER, CATHETER
Model Number IPN037300
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/14/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn#:(b)(4).
 
Event or Problem Description
The complaint is reported as: "the extension line was severed very close to the injection hub and fell off in her hand while the nurse was applying the slide clamp.The slide clamp was used to occlude the extension, the line was removed and then replaced." no patient harm reported.The patient's condition is reported as fine.
 
Additional Manufacturer Narrative
Qn#: (b)(4).The customer did not return a complaint sample; however, they supplied a photo showing the distal luer hub completely separated from the distal extension line.A device history record review was performed with no evidence to suggest a manufacturing related cause.The ifu provided with the kit informs the user, "do not apply excessive force in placing or removing catheter.Excessive force can cause catheter breakage.If placement or withdrawal cannot be easily accomplished, an x-ray should be obtained and further consultation requested".The ifu also states, "do not secure, staple, and/or suture directly to outside diameter of catheter body or extension lines to reduce the risk of cutting or damaging the catheter or impeding catheter flow.Secure only at indicated stabilization locations".The report that the extension line separated from the luer hub was confirmed through examination of the customer supplied photo.The image showed the distal luer hub was completely separated from the distal extension line; however, the actual complaint sample was not returned for evaluation.The device history record was reviewed with no evidence to suggest a manufacturing related cause.The probable cause of the extension line/luer hub separation could not be determined based upon the information provided and without the actual complaint sample returned for evaluation.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description

Brand Name
ARROW AGBA PICC/DELTA FG: 2-L 5.5 FR X 50 CM
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ARROW INTERNATIONAL INC.
reading PA
MDR Report Key11776972
Report Number9680794-2021-00196
Device Sequence Number3946308
Product Code DYB
UDI-Device Identifier30801902120756
UDI-Public30801902120756
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date03/31/2022
Device Model NumberIPN037300
Device Catalogue NumberCDC-45052-VPS2
Device Lot Number13F20M0581
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 04/15/2021
Supplement Date Received by Manufacturer06/04/2021
Initial Report FDA Received Date05/05/2021
Supplement Report FDA Received Date06/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1